# SDR 99ZZZX3164

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98574
- Make and model: Cessna 172P
- Aircraft serial: 17276313
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Drain
- Part number: S19515
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 11-HOUR INSPECTION, OIL DRAIN VALVE CAME APART WHILE CLOSING IT AFTER OIL DRAINING.
